# SDR IPXA2016042902735

- Difficulty date: April 16, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 78,044 hours, 12,405 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA7633503
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, MAIN CABIN LONGERON SPLICE FITTING 10L AT BS 5-0 IS CRACKED.  R & R CRACKED LONGERON 10L SPLICE FITTING AT BS 5-0 IAW SRM 51-33-01.
